# SDR ASOA03356

- Difficulty date: August 4, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7179015
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,294 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 4531 - DURING APPROACH INTO ATL FROM FAY, AFTER EXTENDING THE LANDING GEAR, THE CREW RECEIVED GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGES. THE CREW COMPLIED WITH QRH PROCEDURES AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY IN ATL. MAINTENANCE REMOVED AND REPLACED THE GEAR HANDLE ASSEMBLY AND PERFORMED TEN GEAR SWINGS WITHOUT ANY DEFECTS NOTED.  OPS CHECKS GOOD.  AIRCRAFT OK SERVICE.  (M)
